Dysfunctional Uterine Bleeding

Dysfunctional uterine bleeding is a medical term used to describe a condition when there is any vaginal bleeding that is almost different from normal menstrual bleeding. This condition is also called anovulatory bleeding and is caused due to imbalance of the sexual hormones. There are many factors that cause this imbalance, and one common factor is the use of certain medications like birth control pills, Warfarin, or hormonal agents.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I am having prolongd periods. Can bar insertion in arm be the cause?

Query: Hello doctor, I have recently had the bar inserted in my arm and have had side effects weeks after. I was wondering if these side effects are normal or are something to look into going to the doctors for. For two weeks, my period has not stopped, with the past week my flow has been fairly light and...  Read Full »


Dr. Parth R Goswami

Answer: Hi, Welcome to icliniq.com. You are having a continuous bleeding problem. For that, you need to find any underlying specific cause, if present. It is advisable to investigate with USG pelvis and pelvic examination for primary work up. If all comes normal then investigate further with serum FSH, LH...  Read Full »

I have been trying to conceive.I stopped birth control pills.I have spotting.Please help.

Query: Hello doctor, I have been trying to conceive since 9/11/2014, which is when I stopped birth control pills and started prenatal vitamins. My cycles before BCP (Birth Control Pills) were always regular, about 30 days +/- 1 day with a 7 day period. And on BCP, my cycles were always 28 days, with a 5 da...  Read Full »


Dr. Kamalpreet Kaur Nagpal

Answer: Hi, Welcome to icliniq.com. This could be ovulation bleeding. Usually it may take about 6 months to conceive after stopping the birth control pills. But your cycle has become irregular after stopping the pills and it is difficult to predict the ovulation time now. If spotting does not sto...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.